BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Global asymptotic behaviour for a Nicholson model with patch structure and multiple delays

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2011-12

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Nonlinear Analysis: Theory, Methods & Applications

Publication Identifiers
ISSN - 0362-546X

Publisher
Elsevier BV

Volume
74
Number
18

Number of pages
13
Starting page
7033
Last page
7046

Document Identifiers
DOI - https://doi.org/10.1016/j.na.2011.07.024
URL - http://dx.doi.org/10.1016/j.na.2011.07.024


Export

APA
Teresa Faria, (2011). Global asymptotic behaviour for a Nicholson model with patch structure and multiple delays. Nonlinear Analysis: Theory, Methods & Applications, 74, 7033-7046. ISSN 0362-546X. eISSN . http://dx.doi.org/10.1016/j.na.2011.07.024

IEEE
Teresa Faria, "Global asymptotic behaviour for a Nicholson model with patch structure and multiple delays" in Nonlinear Analysis: Theory, Methods & Applications, vol. 74, pp. 7033-7046, 2011. 10.1016/j.na.2011.07.024

BIBTEX
@article{48444, author = {Teresa Faria}, title = {Global asymptotic behaviour for a Nicholson model with patch structure and multiple delays}, journal = {Nonlinear Analysis: Theory, Methods & Applications}, year = 2011, pages = {7033-7046}, volume = 74 }